MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; IMPLANTABLE PACING LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 3; IMPLANTABLE PACING LEAD
Model Number 4525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Vascular Dissection (3160); No Code Available (3191)
Date of Event 01/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that this patient underwent an extraction procedure to remove a cardiac resynchronization therapy defibrillator (crt-d) device and the associated leads, due to an infection.During removal of the left ventricular (lv) lead using laser technology, the coronary sinus was badly torn and required an urgent surgical intervention.The patient survived but was placed on extracorporeal membrane oxygenation (ecmo).The explanted products were not intended to be returned.

Brand Name
EASYTRAK 3
Common Device Name
IMPLANTABLE PACING LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10021446
Report Number2124215-2020-09819
Device Sequence Number16823132
Product Code NIK
UDI-Device Identifier00802526353772
UDI-Public00802526353772
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010012/S025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/17/2005
Device Model Number4525
Device Catalogue Number4525
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date05/04/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age71 YR